# SDR AU970816

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Camron A315
- System (JASC): 5102 · Balloon Reports
- Part: Gimble
- Condition: Damaged
- Location: Balloon Burner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) BALLOON BURNER GIMBLE BLOCK DAMAGED - SUSPECT CAUSED BY UNAUTHORIZED DISASSEMBLY AND ASSEMBLY BY UNQUALIFIED PERSONNEL -PERSONNEL/MAINTENANCE ERROR - UNAPPROVED MAINTENANCE
